Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Simple finite subgroups of the Cremona group of rank $ 3$


Author: Yuri Prokhorov
Journal: J. Algebraic Geom. 21 (2012), 563-600
Published electronically: September 12, 2011
MathSciNet review: 2914804
Full-text PDF

Abstract | References | Additional Information

Abstract: We classify all finite simple subgroups of the Cremona group $ \mathrm{Cr}_3(\mathbb{C})$.


References [Enhancements On Off] (What's this?)


Additional Information

Yuri Prokhorov
Affiliation: Department of Higher Algebra, Faculty of Mathematics and Mechanics, Moscow State Lomonosov University, Vorobievy Gory, Moscow, 119 991, Russia — Laboratory of Algebraic Geometry, SU-HSE, 7 Vavilova Str., Moscow, 117312, Russia
Email: prokhoro@gmail.com

DOI: https://doi.org/10.1090/S1056-3911-2011-00586-9
Received by editor(s): September 29, 2009
Received by editor(s) in revised form: January 28, 2011
Published electronically: September 12, 2011
Additional Notes: The author was partially supported by RFBR (Grant No. 11-01-00336-a), Leading Scientific Schools (Grants No. 1983.2008.1 and 1987.2008.1), and AG Laboratory HSE (RF government grant ag. 11.G34.31.0023)

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website